Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I have an vitiligo problem in my leg since 15 years. now iam taking photo therapy of uva and uvb rays. is this treatment beneficial or not ?

i have an vitiligo problem in my leg since 15 years and my regular treatments are going on and when I started homeopathic treatment new patches started so i stopped that treatment and now iam taking photo therapy of uva and uvb rays. so i want to know that is this treatment is beneficial or not. and i also want to know that from where i can get camouflage what is the cost. my age is 21.
Asked On : Tue, 15 Feb 2011
Answers:  4 Views:  518
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
phototherapy is avery good option. If your disease is stabilized you can also use flucort-H cream on your white spots. Camoflage creams are available by the name of Dermacolor, but you have to go to the manufacturers as the creams have to be customized according to your skin colour.
Answered: Wed, 16 Feb 2011
I find this answer helpful
Psychiatrist Dr. Alok Ranjan's  Response
phototherapy is of great help in your case
Answered: Tue, 15 Feb 2011
I find this answer helpful
  User's Response
can i marry with girl who had family history of vitiligo.She or her mother doesn't have it,but her grand mother & grandfather had it.My family don't have it.what i should do?
Answered: Tue, 22 Feb 2011
Dermatologist Dr. Resham J. Vasani (Bhojani)'s  Response
the treatment is beneficial for vitiligo but does take many sittings for the response to be seen . u may have to take certain tablets to stabilize ur vitiligo until there are no new lesions and there is no increase in the size of the existing lesions.
camouflage creams are available in gud branded cosmetics shop the brand being dermablend.
Dr.Resham V
Anand polyclinic
Near Mani's Lunch home
Ruia college Road,
Answered: Tue, 15 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor